Proof Nets for Herbrand’s Theorem

McKinley, Richard (2013). Proof Nets for Herbrand’s Theorem. ACM transactions on computational logic, 14(1), pp. 1-31. New York: ACM 10.1145/2422085.2422090

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Institute of Computer Science (INF) > Logic and Theory Group (LTG)
08 Faculty of Science > Institute of Computer Science (INF)

UniBE Contributor:

Mc Kinley, Richard

Subjects:

000 Computer science, knowledge & systems
500 Science > 510 Mathematics

ISSN:

1529-3785

Publisher:

ACM

Language:

English

Submitter:

Florian Ranzi

Date Deposited:

16 Apr 2014 12:40

Last Modified:

05 Feb 2019 13:21

Publisher DOI:

10.1145/2422085.2422090

Uncontrolled Keywords:

Classical logic, cut elimination, Herbrand’s theorem, proof nets

URI:

https://boris.unibe.ch/id/eprint/45211

Actions (login required)

Edit item Edit item
Provide Feedback